# SDR SWIA20231027806

- Difficulty date: August 6, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON THE EXTERNAL LOWER SKIN WHERE FORWARD WING FAIRINGS ( 191BB AND 192BB ) ATTACH AT FASTENER HOLES.   (C-CHECK RO 10/29/2023)   REMOVED MULTIPLES AREAS OF CORROSION ON THE EXTERNAL LOWER SKIN WHERE FORWARD WING FAIRINGS ( 191BB AND 192BB ) ATTACH AT FASTENER HOLES. REF CRJ200 SRM 51-21-06. COMPLIED WITH REO 601R-53-31-1289 REV. -- DATED 2023-09-09. NO LEAKS NOTED. COMPLIED WITH 51-900-1003-SKY
